# SDR DL757090168

- Difficulty date: January 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 47,821 hours, 20,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Strip
- Part number: 143N610659
- Condition: Cracked
- Location: L-2 Door Gate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR LOWER GATE NYLON RUB STRIP IS CRACKED/BROKEN.
